Applicable Analysis and Discrete Mathematics 2009 Volume 3, Issue 2, Pages: 330-335
Full text ( 133 KB)
Chromatic zeros and generalized Fibonacci numbers
Alikhani Saeid, Peng Yee-Hock
In this article we consider the problem whether generalized Fibonacci constants can be zeros of chromatic polynomials. We prove that all 2n-anacci numbers and all their natural powers cannot be zeros of any chromatic polynomial. Also we investigate (2n + 1)-anacci numbers as chromatic zeros.
Keywords: Chromatic Zero, Fibonacci Numbers, n-anacci constants
More data about this article available through SCIndeks